# SDR SWAA2016032950355

- Difficulty date: March 21, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 46,019 hours, 28,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65C22909
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY CLIP UNDER FLOOR TO SIDEWALL, SUPPORT FRAME CRACKED AT BS 500C, RT SIDE.  R & R SUPPORT IAW SRM.
